COFCOL ELIXIR For Flu, Cough, Cold And Fever in Children

0
Cofcol Syrup

Cofcol is produced by Abbott, which contains Paracetamol + Pseudoeniramine Maleate + Chlorpheniramine Maleate + Dextomethorphan + Vitamin C. It is being used for the comprehensive symptomatic treatment of Flu, Cough, Cold and Fever. Cofcol Elixir relieves the following symptoms associated with Cold, Influenza, Allergies and other Upper Respiratory Disorders which includes Nasal and Sinus Congestion, Fever, Runny Nose, Sneezing, Minor Sore, Watery Eyes, General Discomfort, Coughing, Throat Pain, Headache, Body Ache and Pain.

Cofcol Elixir Syrup

(Paracetamol + Pseudoeniramine Maleate + Chlorpheniramine Maleate + Dextomethorphan + Vitamin C)

Compositions Paracetamol USP 32.3mg
Pseudoeniramine Maleate HCL USP 30mg
Chlorpheniramine Maleate USP 1mg
Dextomethorphan 10mg Vitamin C 50mg
Symptoms Flu, Cough, Cold, Fever
Rough Diagnose (Not Valid)
Dose
Upper Respiratory Disorder
According to doctor’s prescription
Company Abbott
Retail price in Pakistan Rs 69.98

Warning: A non-numeric value encountered in /srv/users/sohail/apps/doctorsahaab/public/wp-content/themes/Newspaper/includes/wp_booster/td_block.php on line 353

LEAVE A REPLY